# SDR SWAA2022092683318

- Difficulty date: September 20, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 39,596 hours, 23,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R/H Overwing Exi
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVER WING EMERGENCY LIGHT INOP. / [01] RELAMPED RH OVER WING EMERGENCY LIGHT IAW AMM 33-51-04.
